I have been on seroquel successfully for about 5 years. But these last two weeks I have sensed a change in thought.
I am finding myself just sitting for hours lost in crazy thoughts which take a flight of fancy. I haven’t been out or washed in weeks. My paranoia comes and goes whereas it had disappeared when the meds were working.
Question is: has myseroquel stopped working? Am on 600mg so there is not much scope for increasing it (ok I admit it - I went up to 750mg on my own back and it hasn’t helped.
With all these changes going on I have become extremely anxious to the extent I have been physically sick and soiled myself accidentally. Am taking pregabalin for this (I’ll also admit I have increased the dose of this off my own back).
Despite these, some would say irresponsible, client led interventions I still feel very odd indeed and totally stressed. Unless I want to go to the ER (which I don’t) I have to wait to see my gp. This would be on Wednesday.
I am really worried they might try and put me on the ward. I would hate that.
Anyone have any insights that might help. J
Maybe go back on the above ohm ecig just to be sure. Or cut it from 6mg down to 3mg. Diarrhea is a symptom of nicotine overdose. You never know, it could be too much nicotine.
Edit: so is nausea.
Antipsychotics can poop out and not be as effective.
Risperidone is pooping out on me and doesn’t seem to be doing its job like it once did.
I am concerned and raised the issue with my psychiatrist.
Maybe your doctor can adjust your meds for you @Jimbob.
Here is the plan-
- Go above ohm
- Take prescribed amount of pregabalin (2 x 75mg) No point in changing two meds at once.
- Add half a pill more of seroquel at night. Total 750mg (800mg is the max)
- Phone up gp tomorrow and discuss this with her i.e, get the official go ahead
- Give go heads up that I might re get in contact later in the week if things are still bad.
- If still bad contact pdoc
(In the uk it is not the done thing to get in contact with the consultant straight away. It is done through gp or CPN)
My CPN is not at work for a while so I have to do this stuff myself for now.
My brother was on the same ap for like 10 years and just had a relapse out of no where. The changed his AP . But they generally don’t give you a chance to up your dosage. They just change you to something more expensive
Right have mixed some 21mg fluid and have fitted a 1.5ohm coil. You know what? When I put the coil in before it let me fire it my battery asked if I had fitted a new coil! Must be to stop people frying coils! Pretty cool uh?
Maybe you got your mixing wrong the last time and it was >6mg. It’s possible. But it really sounds like a nicotine issue and not a seroquel issue from what you said in the original post.
I felt like that when I tried 12mg in a sub ohm once.
I really hope your right. Would be great if it was due to being nic sick.
That’s what I’m putting my money on . I hope that’s all it is.
I have been on the same antipsychotic for greater than 40 years. It has not stopped working when I have taken it. I did stop after I had been on about five years at the doctors suggestion. Then I was nuts, and the disease progressed such that I need more medicine than I needed before.
I don’t think the meds wear out. Rather, I think the disease moves around. But I’ve heard a lot of folks say the meds stopped working. I don’t know what’s really happening when folks say, “The meds stopped working.”
i’m not quite understanding whats going on. but I hope you are okay and feel like your old self again soon. and I agree maybe it is too much nicotine. but I have had meds stop working at certain doses. which is why i’m on such high doses now.